# SDR SWIA200312049

- Difficulty date: May 30, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 10,048 hours, 13,769 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP MOVEABLE ROLLER BRACKET BROKEN ON INBOARD SIDE.  REMOVED AND REPLACED LEFT OUTBOARD FLAP MOVEABLE CHANNEL INBOARD ROLLER SUPPORT BRACKET IAW EMB SRM 51-40-02.
